# SDR UALA2008111306087

- Difficulty date: October 13, 2008
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 58,203 hours, 32,521 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT MLG UNSAFE "RED"  LIGHT ILLUMINATED. RTFL  FOUND SENSOR S72 GROUND WIRE OPEN.  REPLACED S72 UP AND LOCKED SAFETY SENSOR.  RESISTANCE CK'D GOOD. INSPECTED SENSOR INSTALLATION.  ACCMP GEAR EXT RETRACT TEST.  TEST OK FOR SERVICE.
